# SDR GTIA96NK181

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP 'HIGH' LIGHT CAME ON AFTER TAKEOFF FROM MYR.  ILLUMINATED FOR ABOUT 1.5 MINUTE, FOLLOWED F COM PROCEDURES, WENT OUT, CONTINUED NORMALLY TO DTW.  SECURED CLAMP AT LEFT ACM COMPRESSOR DISCHARGE DUCT.  OPS CHECKED OK.  COULD NOT DUPLICATE.  (M)
